# SDR SIMA20130603003

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,929 hours, 20,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INPSECTION, FOUND THE MAIN DOOR EMERGENCY LIGHT INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE MAIN DOOR EMERGENCY LIGHT IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
